Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the birth control called Reclipsen for 2 years. My boyfriend and I started dating and didn't use a condom a few times so I assumed it was him that was causing a yeast infection. I treated it with Monistat and we used condoms from then on. Next month rolls around and I have another one. My mom told me that it was from birth control but I didn't understand because I had been on it for so long. After reoccuring yeast infections I decided I needed to try switching birth control pills and see if it would help. This is my second month on Ortho tricyclen and I've already gotten a yeast infection. I don't understand why nothing I do makes them go away. I'm thinking that because Reclipsen is still in my system being that it takes a few months to clear out, that's whats causing it. Some help!?

Loading...

Try eating more yogurt :) that helps when i get them, or there is a medicine Azo-Yeast something and you take it daily to prevent them.
Reply

Loading...